HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of arts and sciences >
Vol. 26, no. 1 (Dec. 1985) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJart0260100610.pdf838KbAdobe PDF
Title: Vanishing Theorems in Asymptotic Analysis and Their Applications to Differential Equations
Authors: Majima, Hideyuki
Issue Date: Dec-1985
Publisher: Hitotsubashi Academy, Hitotsubashi University
Citation: Hitotsubashi journal of arts and sciences
Volume: 26
Issue: 1
Start Page: 61
End Page: 77
Description: Article Type||Articles
Language: eng
DOI: 10.15057/2623
Text Version: publisher
Appears in Collections:Vol. 26, no. 1 (Dec. 1985)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback